Orbits in strips

Jaroslav Zemánek

Banach Center Publications (2007)

  • Volume: 75, Issue: 1
  • ISSN: 0137-6934

How to cite


Jaroslav Zemánek. "Orbits in strips." Banach Center Publications 75.1 (2007): null. <http://eudml.org/doc/281696>.

author = {Jaroslav Zemánek},
journal = {Banach Center Publications},
keywords = {linear operator; Hilbert space; orbit; spectral radius; Gerschgorin set},
language = {eng},
number = {1},
pages = {null},
title = {Orbits in strips},
url = {http://eudml.org/doc/281696},
volume = {75},
year = {2007},

AU - Jaroslav Zemánek
TI - Orbits in strips
JO - Banach Center Publications
PY - 2007
VL - 75
IS - 1
SP - null
LA - eng
KW - linear operator; Hilbert space; orbit; spectral radius; Gerschgorin set
UR - http://eudml.org/doc/281696
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.